Jump to content

Need Help from Victoria


Victoria

Recommended Posts

So I have been on Lexapro 10mg for about 6 months and I decided to taper.  I have been on it before and tapered by 10% and did well.  One time I tapered fast towards the end and dealt with brain zaps for a couple of weeks. Well this time I made the mistake of going down by 25% instead.  So I went from 10Mg to 7.5mg.  At almost 2 weeks at this dose a started feeling withdrawal symptoms.  So right at the 2 week mark I decided to go back up to 10mg so that I could stabilize and then try a slower taper in a couple of months.  It has been almost two weeks since I have been back at 10mg and I'm still experiencing withdrawal symptoms.  Mainly head pressure, zaps and just weir current sensations.  Plus tingling and numbness in feet and hands.  Any suggestions?  It's really bothering me.  Thanks.

 

 

Have been on and off of Lexapro several times. Never had trouble weaning.  Always did it by 10%. 

Was on no medication from Sept 2013 to July 2015

Started taking Lexapro in August 2015

In January 2016 I started to taper from Lexapro. Went from 10mg to 7.5. Stood there for 2 weeks when withdrawal symptoms began.  Went back up to 10mg.

Feb 2016 Still experiencing withdrawal symtoms. Head pressure, elictrical current feeling in head, numbness and tingling in hands and feet.

Link to comment
  • Administrator

Welcome, Victoria.

 

Sometimes it takes a while for your nervous system to settle down from drug changes, especially if you have a history of going on and off drugs. This can sensitize your nervous system.

 

You might hold at 10mg for a month or so and see if your symptoms change. Please let us know how you're doing.

 

See The Windows and Waves Pattern of Stabilization

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Welcome Victoria,

 

It probably will just take more time, as Alto says.  Two weeks isn't very long.  You can have a look round our Symptoms and Self care forum too.  Many people find fish-oil and magnesium helpful during w/d.

 

Would you be able to fill out a signature so we can see your details whenever you post?  Thanks - it helps us a lot. 

 

This will be your thread to record your tapering progress and ask any more questions you may have.  It's good to have you here.

 

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy